# SDR USAA051351

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 360; S15L CRACKED.  REMOVED CRACKED CHANNEL AND INSTALLED NEW CHANNEL IAW SRM 51-10-02, DEFECT SIZE: APPROX 1" CRACK.
